Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 29, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 3, 2008, 9:28 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 9:28 PM CDT (02:28 UTC)
- Expired
- Apr 3, 2008, 10:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 19 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:34 PM CDT | TSTM WND DMG | Bryant, AR | WIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS RD. |
| Apr 3, 9:44 PM CDT | TSTM WND DMG | Benton, AR | DAMAGE REPORTED TO A MOBILE HOME PARK NEAR HURRICANE LAKES ON HWY 5 IN BENTON. |
| Apr 3, 9:50 PM CDT | TORNADO | 6 W Downtown Little Roc, AR | DAMAGE REPORTS AT MARKHAM AND JOHN BARROW...MARKHAM AND BROOKHAVEN...ALONG MISSISSIPPI AND ALONG CANTRELL. REPORTS OF STRUCTURE DAMAGE...CARS FLIPPED OVER...AND TREES AND POWER LINES DOWN. REPORTED TIME IS APPROXIMATE. |
| Apr 3, 9:50 PM CDT | TORNADO | Cammack Village, AR | REPORTS OF DAMAGE IN CAMMACK VILLAGE...AS WELL AS A GAS LEAK. MAJOR DAMAGE ON SCHOOLWOOD ROAD. REPORTED TIME IS APPROXIMATE. |
| Apr 3, 9:54 PM CDT | HAIL 1.75 | 6 Nw Downtown Little Ro, AR | NICKEL TO GOLF BALL SIZED HAIL FELL ON RESERVOIR ROAD IN LITTLE ROCK. |
| Apr 3, 10:10 PM CDT | TSTM WND GST 64 | North Little Rock Airpo, AR | WIND GUST OF 64 MPH AT NORTH LITTLE ROCK AIRPORT. |
| Apr 3, 10:10 PM CDT | TORNADO | North Little Rock Airpo, AR | TORNADO PASSED OVER NATIONAL WEATHER SERVICE OFFICE IN NORTH LITTLE ROCK AT THE NORTH LITTLE ROCK AIRPORT. DAMAGE TO BUILDINGS SURROUNDING THE AIRPORT ON AIRPORT PROPERTY...BUT NO DAMAGE TO THE NWS OFFICE BUILDING. |
| Apr 3, 10:15 PM CDT | TORNADO | Gravel Ridge, AR | REPORTS OF DAMAGE ON JACKSONVILLE CATO ROAD WITH TREES ON A HOUSE ALONG WITH A FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1498 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 040228
TORLZK
ARC119-125-040315-
/O.NEW.KLZK.TO.W.0029.080404T0228Z-080404T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS
* UNTIL 1015 PM CDT
* AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BENTON...
MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
SHILOH...MABELVALE...SHANNON HILLS AROUND 940 PM CDT...
GEYER SPRINGS AROUND 945 PM CDT...
IRONTON AROUND 950 PM CDT...
SWEET HOME...LITTLE ROCK...QUAPAW QUARTER AROUND 955 PM CDT...
LITTLE ROCK NATIONAL AIRPORT...PROTHRO JUNCTION AROUND 1000 PM
CDT...
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.
LAT...LON 3463 9268 3479 9244 3492 9207 3469 9209
3468 9210 3464 9210 3464 9203 3460 9203
3447 9257
TIME...MOT...LOC 0228Z 245DEG 34KT 3459 9252
$$
463 follow-up statements
000
WWUS54 KLZK 040244
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 PM CDT THU APR 3 2008
ARC119-125-040315-
/O.CON.KLZK.TO.W.0029.000000T0000Z-080404T0315Z/
SALINE AR-PULASKI AR-
942 PM CDT THU APR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTHERN
PULASKI AND SOUTHEASTERN SALINE COUNTIES...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 3 MILES NORTHEAST OF
HURRICANE LAKE...MOVING NORTHEAST AT 35 MPH.
ROTATION WAS INCREASING 2 MILES SOUTHWEST OF MABLEVALE...AND ANOTHER
TORNADO MAY DEVELOP.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IRONTON...GEYER SPRINGS...WRIGHTSVILLE...THE HEIGHTS...RIVERDALE...
HILLCREST...RIVER MARKET AND NORTH LITTLE ROCK.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.
LAT...LON 3463 9268 3479 9244 3492 9207 3469 9209
3468 9210 3464 9210 3464 9203 3460 9203
3447 9257
TIME...MOT...LOC 0242Z 238DEG 26KT 3463 9241
$$
46000
WWUS54 KLZK 040302
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1002 PM CDT THU APR 3 2008
ARC125-040312-
/O.CAN.KLZK.TO.W.0029.000000T0000Z-080404T0315Z/
SALINE AR-
1002 PM CDT THU APR 3 2008
...THE TORNADO WARNING FOR SOUTHEASTERN SALINE COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.
LAT...LON 3475 9248 3479 9244 3487 9223 3486 9221
3491 9209 3491 9208 3464 9210 3464 9203
3461 9205 3458 9222
TIME...MOT...LOC 0302Z 236DEG 23KT 3479 9231
$$
ARC119-040315-
/O.CON.KLZK.TO.W.0029.000000T0000Z-080404T0315Z/
PULASKI AR-
1002 PM CDT THU APR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
PULASKI COUNTY...
AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CAMMACK
VILLAGE...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAKEWOOD...NORTH LITTLE ROCK AIRPORT...CAMP ROBINSON...SYLVAN
HILLS...SHERWOOD AND JACKSONVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.
&&
LAT...LON 3475 9248 3479 9244 3487 9223 3486 9221
3491 9209 3491 9208 3464 9210 3464 9203
3461 9205 3458 9222
TIME...MOT...LOC 0302Z 236DEG 23KT 3479 9231
$$
46000
WWUS54 KLZK 040310
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 PM CDT THU APR 3 2008
ARC119-040315-
/O.CON.KLZK.TO.W.0029.000000T0000Z-080404T0315Z/
PULASKI AR-
1009 PM CDT THU APR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
PULASKI COUNTY...
AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BURNS
PARK...MOVING NORTHEAST AT 25 MPH.
A TORNADO WAS REPORTED ON THE GROUND AT CAMMACK VILLAGE AT 955 PM
CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.
LAT...LON 3475 9248 3479 9244 3487 9223 3486 9221
3491 9209 3491 9208 3464 9210 3464 9203
3461 9205 3458 9222
TIME...MOT...LOC 0309Z 235DEG 22KT 3483 9226
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:55 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 3, 6:55 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 655 PM CDT THU APR 3 2008 .AVIATION... PERIODS OF SHRA/TSRA WL OCCUR ACRS AR TNGT AND INTO FRI. MVFR CIGS/VSBYS...WITH OCNL IFR CONDS AND GUSTY WINDS...WL ACCOMPANY THE STORMS. CDFNT TO THE NW OF AR ATTM...WL WORK SEWD ACRS THE FA LATER TNGT AND ON FRI...HELPING TO ENHANCE RAIN CHCS. LOW CLOUDS WL BLD IN BEHIND FROPA...ESP OVR NRN AND WRN AR...WITH IFR CIGS EXPECTED. CIGS WL SLOLY RETURN TO MVFR LVLS OVR MOST AREAS FRI AFTN AS DRIER AIR BEGINS TO FILTER IN THANKS TO NWLY WINDS. /44/ && .PREV DISCUSSION... /ISSUED 230 PM CDT THU APR 3 2008/ SHORT TERM...TONIGHT THROUGH MONDAY SHORT WAVE WILL BE CROSSING THE FORECAST AREA IN FAST SOUTHWEST FLOW ALOFT. THESE DISTURBANCES WILL TRIGGER SHOWERS AND STRONG STORMS...SOME POSSIBLE SEVERE AND CAPABLE OF HEAVY DOWNPOURS. TROF WILL MOVE EAST OF THE AREA BY SATURDAY MORNING...ENDING ALL PRECIP AND GIVING US A NEEDED DRY SPELL FOR THE WEEK END. THE SURFACE WILL SEE MOIST SOUTHERLY FLOW BEFORE A COLD FRONT WILL BEGIN TO CROSS THE STATE FROM NORTHWEST TO SOUTHEAST. HEAVY RAINS WILL BE SLIDING SOUTHEAST...AS WELL AS THE SEVERE POTENTIAL. POPS WILL BE DECREASING AND ENDING COMPLETELY BEFORE 12Z SATURDAY. TEMPERATURES WILL START BELOW NORMAL AND TRANSITION TO ABOVE NORMAL FOR SUNDAY AND MONDAY. LONG TERM...MONDAY NIGHT THROUGH THURSDAY PERIOD INITIATES WITH BROAD TROFFING OVER THE NATIONS MID SECTION AND LOW PRESSURE OVER THE NORTHERN PLAINS. LOW DRAGS A WEAK COLD FRONT THROUGH THE AREA BUT BOUNDARY IS LACKING MOISTURE AND OTHERWISE DYNAMICALLY CHALLENGED WITH ONLY A WIND SHIFT TO MARK ITS PASSAGE. PATTERN REPEATS ITSELF ON EARLY TUESDAY AS ANOTHER LOW PASSES TO THE NORTH WITH ANOTHER COLD FRONT MOVING THROUGH. THIS BOUNDARY HAS A LITTLE MORE MOISTURE TO WORK WITH AND LOOKS A LITTLE STRONGER BUT STILL...ONLY SLIGHT CHANCE TO CHANCE POPS JUSTIFIED AT THIS POINT. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA. MILD TEMPERATURES WILL PREVAIL THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE-IZARD- JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. &&
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 AM CDT THU APR 3 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER. A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS MOVED THROUGH. A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING. LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN. IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE EXISTING HIGH WATER PROBLEMS. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS ...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER. THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE. EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY AFTERNOON. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Apr 3, 6:52 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT THU APR 3 2008 ARZ004-005-040020- BAXTER-MARION- 652 PM CDT THU APR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR BAXTER AND MARION COUNTIES UNTIL 715 PM CDT... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR YELLVILLE...MOVING EAST AT 60 MPH. SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS THAT WILL BE AFFECTED INCLUDE REA VALLEY...GASSVILLE... COTTER...SPRING LAKE ESTATES...MONKEY RUN...HERITAGE ESTATES...BUFORD AND BAXTER COUNTY AIRPORT. PEOPLE IN BAXTER AND MARION COUNTIES...INCLUDING GASSVILLE AND MOUNTAIN HOME...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. 57
Local storm report, Apr 3, 8:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 S HOT SPRINGS 34.39N 93.05W
04/03/2008 E0.88 INCH HOT SPRING AR TRAINED SPOTTER
0816 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR TRAINED SPOTTER
&&
57Local storm report, Apr 3, 8:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BONNERDALE 34.38N 93.38W
04/03/2008 E1.75 INCH HOT SPRING AR COUNTY OFFICIAL
GOLF BALL SIZE HAIL REPORTED IN BONNERDALE.
&&
108Local storm report, Apr 3, 8:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR COUNTY OFFICIAL
NICKEL SIZE HAIL IN SOUTHERN GARLAND COUNTY ON ALBRIGHT
ROAD NEAR PEARCY.
&&
108Local storm report, Apr 3, 9:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL OARK 35.68N 93.58W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED AT OARK.
0830 PM HAIL 5 SE OARK 35.63N 93.52W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED 5 MILES SOUTHEAST OF OARK.
0835 PM HAIL HOT SPRINGS 34.49N 93.05W
04/03/2008 E1.00 INCH GARLAND AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN DOWNTOWN HOT SPRINGS.
0848 PM HAIL 3 W JONES MILL 34.44N 92.94W
04/03/2008 E1.00 INCH GARLAND AR COUNTY OFFICIAL
QUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH
AT DIAMOND HEAD IN HOT SPRING COUNTY.
0848 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
04/03/2008 GARLAND AR COUNTY OFFICIAL
STREET FLOODING REPORTED UP TO BOTTOM OF CAR DOOR LEVEL
NEAR OAKLAWN RACE TRACK IN HOT SPRINGS.
&&
108Local storm report, Apr 3, 9:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL OARK 35.68N 93.58W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED AT OARK.
&&
108The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 51 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Searcy | 53 min |
| Apr 3, 7:56 PM CDT | River Flood Warning | LZK | Independence | 20 hr |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 49 min |
| Apr 3, 8:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 64 min |
| Apr 3, 8:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 8:46 PM CDT | River Flood Warning | LZK | Fulton, Sharp | 17 hr |
| Apr 3, 8:50 PM CDT | River Flood Warning | LZK | Randolph | 37 hr |
| Apr 3, 8:58 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 47 min |
| Apr 3, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 52 min |
| Apr 3, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 43 min |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 59 hr |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| Apr 3, 9:49 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Stone | 41 min |
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Pike, Saline, Yell | 46 min |
| Apr 3, 10:05 PM CDT | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Scott and 1 more | 4 hr |
| Apr 3, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp | 33 min |
| Apr 3, 10:13 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Pike, Saline | 52 min |
| Apr 3, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 41 min |
| Apr 3, 10:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Van Buren | 51 min |
| Apr 3, 10:43 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more | 4 hr |
| Apr 3, 10:48 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Saline | 42 min |
| Apr 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Perry, Pulaski, White | 45 min |
| Apr 3, 11:00 PM CDT | Tornado Warning | LZK | White, Woodruff | 45 min |
| Apr 3, 11:05 PM CDT | Tornado Warning | LZK | Faulkner | 40 min |
| Apr 3, 11:09 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 51 min |
| Apr 3, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 35 min |
| Apr 3, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 46 min |
| Apr 3, 11:29 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 46 min |
| Apr 3, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Jackson | 27 min |
| Apr 3, 11:39 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more | 3 hr |
| Apr 3, 11:41 PM CDT | Tornado Warning | LZK | White | 49 min |
| Apr 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White | 53 min |
| Apr 4, 12:07 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more | 3 hr |
| Apr 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 30 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 44 min |
| Apr 4, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 38 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 25 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski | 40 min |
| Apr 4, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 49 min |
| Apr 4, 1:35 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more | 3 hr |
| Apr 4, 1:41 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Newton and 8 more | 3 hr |
| Apr 4, 2:11 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| Apr 4, 3:07 AM CDT | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more | 3 hr |
| Apr 4, 3:38 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 52 min |
| Apr 4, 4:27 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 5:58 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Lonoke, Montgomery and 3 more | 3 hr |
| Apr 4, 6:26 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more | 3 hr |
| Apr 4, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
| Apr 4, 7:28 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 8:09 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 44 hr |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.